Showers and out of breath

Discussion in 'Chit Chat' started by Aeronsmom, Aug 5, 2007.

  1. Aeronsmom

    Aeronsmom New Member

    Is there anyone else that when taking a shower you heart and pulse starts racing and you get out of breath? every time I take a shower that's what happens to me then once I am out of the shower my vision is blurred and I am shaky and light headed... anyone else??

    Love to all, Ann


    The only advice I can give you is to contact your doctor may not be anything, but, then again, it might..and no sense in taking any chances.

    Take care and keep us updated.
  3. Aeronsmom

    Aeronsmom New Member

    I don't take hot showers or baths due to my M.S. and what hot water does to me. But thanks for your answer.

    Love to all, Ann
  4. 69mach1

    69mach1 New Member

    i was already having a nervous breakdown the then hb told me again how he loved me but thought he wanted a divorce. this brings back bad memories...anyways..i was crying all weekend long did not want to go to work i was so depressed couldn;t sleep or eat.

    anyways...i ended up losing the ability to speak and tried to cry for help but nothing came out of my voice box... and then i passed out blue/purple...he called e.r. and off they came to pick me up...

    i was on welbutrin, i had an energy drink.. stressed to the max....

    they did cat scan on brain no tumors....took my driver's license away until i had an e e g. to check for seizures...turns out to be that i was under so much anxiety...and when your brain chemistry is off taking a hot or warm shower could stimulate the brain in such a manor it does this...sycope...fainting...

    i would do this even when i wasn't on the meds or energy drink...i would just be walking or getting up out of bed...and half my face would tingle and sometimes i would pass out shortly but always came around...or hold myself up against a wall...

    but he sent me over the edge the last time...i couldn't take it body was in fight or flight status the last time. he was cheating on me again...

    so do tell your dr.